Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX

April 13, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 9:00 AM CDT for 4 counties in Texas. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 9:00 AM CDT (14:00 UTC)
Expired
Apr 13, 2019, 10:00 AM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bandera County, TX, Bexar County, TX, Kendall County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 9:16 AM CDTHAIL 34 Ene Mico, TXRECEIVED A PICTURE OF A 3 INCH HAIL.
Apr 13, 9:30 AM CDTTSTM WND DMG2 W Grey Forest, TXREPORT OF KNOCKED DOWN FENCES AND TREE LIMBS.
Apr 13, 9:30 AM CDTHAIL 31 Ene Helotes, TXPICTURE OF 3 INCH HAIL SENT TO THE OFFICE.
Apr 13, 9:38 AM CDTHAIL 1.51 Ese Helotes, TXRECEIVED NUMEROUS REPORTS OF QUARTER TO PING PONG SIZE HAIL IN HELOTES.
Apr 13, 9:38 AM CDTHAIL 1.753 Wnw Shavano Park, TXSTORM SPOTTER AT SIX FLAGS CALLED IN WITH REPORT OF GOLFBALL SIZE HAIL.
Apr 13, 9:40 AM CDTHAIL 2.753 S The Dominion, TXPUBLIC CALLED IN A REPORT OF BASEBALL SIZE HAIL JUST NORTH OF SIX FLAGS, IN A NEIGHBORHOOD DEVELOPMENT ON WISHATA WAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:50 AM CDTTornado WatchSPC8 hr
Apr 13, 8:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 2.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1793 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
2.4
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS54 KEWX 131400
SVREWX
TXC019-029-259-325-131500-
/O.NEW.KEWX.SV.W.0025.190413T1400Z-190413T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
900 AM CDT Sat Apr 13 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Medina County in south central Texas...
  Southeastern Bandera County in south central Texas...
  South central Kendall County in south central Texas...
  Northwestern Bexar County in south central Texas...

* Until 1000 AM CDT.

* At 859 AM CDT, a severe thunderstorm was located near Mico, or 13
  miles northwest of Castroville, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  San Antonio, Boerne, Helotes, Cross Mountain, Lakehills, Cliff,
  Mico, Government Canyon State Natural Area, Grey Forest, San
  Geronimo, Fiesta Texas, Scenic Oaks and Lake Medina Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2943 9901 2957 9911 2979 9871 2954 9857
TIME...MOT...LOC 1359Z 243DEG 21KT 2952 9901 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
122 
WWUS54 KEWX 131423
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
923 AM CDT Sat Apr 13 2019

TXC259-131433-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Kendall TX-
923 AM CDT Sat Apr 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENDALL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2954 9857 2953 9884 2967 9891 2973 9881
      2972 9878 2972 9874 2973 9873 2973 9871
      2974 9870 2974 9868
TIME...MOT...LOC 1423Z 243DEG 29KT 2961 9880 

$$

TXC019-029-325-131500-
/O.CON.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Medina TX-Bandera TX-Bexar TX-
923 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN MEDINA...EAST CENTRAL BANDERA AND NORTHWESTERN BEXAR
COUNTIES...

At 923 AM CDT, a severe thunderstorm was located near Government
Canyon State Natural Area, or 13 miles south of Boerne, moving
northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, Helotes, Cross Mountain, Government Canyon State Natural
Area, Grey Forest, Fiesta Texas, Scenic Oaks and San Geronimo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2954 9857 2953 9884 2967 9891 2973 9881
      2972 9878 2972 9874 2973 9873 2973 9871
      2974 9870 2974 9868
TIME...MOT...LOC 1423Z 243DEG 29KT 2961 9880 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

BMW
614 
WWUS54 KEWX 131430
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
930 AM CDT Sat Apr 13 2019

TXC019-325-131440-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Medina TX-Bandera TX-
930 AM CDT Sat Apr 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MEDINA AND EAST
CENTRAL BANDERA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2956 9858 2956 9876 2968 9880 2972 9878
      2972 9874 2973 9873 2973 9871 2974 9870
      2974 9868
TIME...MOT...LOC 1430Z 243DEG 26KT 2965 9872 

$$

TXC029-131500-
/O.CON.KEWX.SV.W.0025.000000T0000Z-190413T1500Z/
Bexar TX-
930 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHWESTERN BEXAR COUNTY...

At 930 AM CDT, a severe thunderstorm was located near Cross Mountain,
or 10 miles south of Boerne, moving northeast at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
San Antonio, Helotes, Cross Mountain, Government Canyon State Natural
Area, Grey Forest, Fiesta Texas and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2956 9858 2956 9876 2968 9880 2972 9878
      2972 9874 2973 9873 2973 9871 2974 9870
      2974 9868
TIME...MOT...LOC 1430Z 243DEG 26KT 2965 9872 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:04 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 13, 7:04 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
704 AM CDT Sat Apr 13 2019

.AVIATION... /12Z TAFS/
An isolated supercell is moving along Hwy 90 toward San Antonio but
has a long way to go in an area of decreasing shear and instability.
Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there
is a large fetch of streamers showers, and the rapid refresh runs as
a whole portrays a better chance for a broken line of storms to pass
through between 15Z and 17Z. Thus will include a 4 hour tempo window
to account for both scenarios as the streamer showers should
intensify after daybreak. There is a weak line of convection tapering
off on the Srn in just upstream from DRT, so will allow for an hour
or two of vcts before the wind shift to the west. Low cigs have set
up over AUS with some vsbys down to near 1 mile with light rain. This
should mix better in the next hour or two with a more southerly wind
trend developing. Have increased the shift to forward an hour at
SAT/SSF as the mixing might kick in a SW wind increase and a more
gradual shift with the front. Meanwhile the more sharp wind shift is
still expected at AUS. Mid-afternoon wind gusts still look to
approach 35 knots, and some wrap-around light sprinkles could linger
into the afternoon hours at AUS while skies clear faster over the
remaining TAF sites.

&&

.PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/

SHORT TERM (Today through Sunday)...
Early morning water vapor imagery shows a compact shortwave trough
beginning to negatively tilt over West Texas. At the surface, height
falls associated with this feature have induced a surface low
located near Ozona with an attendant warm front stretching east
towards Waco and a cold front draped from the low southwest towards
Lajitas. Greatest upper level divergence focusing across West
Central and North Texas this morning has resulted in most development
occurring along and north of this warm front, but a supercell has
managed to develop just south of Del Rio as the main mid-level trough
axis swings towards the Rio Grande.

Given the anticipated trajectory of the West Texas shortwave trough,
expect best forcing for thunderstorm development to continue to
remain north of the region through the morning hours. Continued warm
air advection combined with smaller waves embedded in the flow aloft
will still result in isolated to scattered development through the
morning hours, but greatest coverage is expected to be north of the
region. For activity that is able to develop, SPC Mesoanalysis shows
a local enhancement in low level helicities in the vicinity of the
surface low and this will contribute to at least a transient tornado
threat as cells continue to develop this morning. This wind energy
will also help accelerate updrafts and contribute to the potential
for large hail with stronger thunderstorms.

Regional radar mosaic shows thunderstorms beginning to congeal into
a line along the cold front across Terrell, Crockett, and Irion
counties as the surface low begins to eject eastward. High resolution
guidance is consistent in this broken line of thunderstorms moving
eastward across the Edwards Plateau and Hill Country through the
morning hours. A brief severe threat for large hail and damaging
winds may rematerialize mid to late morning as thunderstorms along
the front are able to tap into some surface based instability from
daytime heating and very steep lapse rates near 8 C/km, but this
window will quickly close as the system and cold front exits to the
east this afternoon. Behind the cold front, strong west to northwest
winds 15 to 25 MPH with gusts approaching 40 MPH will be possible
across the region and a Wind Advisory is in effect for portions of
the region through tonight for these gradient winds.

Drier conditions are expected tonight with winds beginning to
decrease as the surface pressure gradient relaxes. Colder air
filtering into the region will allow for lows in the upper 30s to mid
40s on Sunday morning and highs in the upper 60s to mid 70s with dry
conditions continuing.

LONG TERM (Sunday Night through Friday)...
Shortwave ridging builds in across the Southern Plains Sunday night
and lingers through Tuesday ahead of the next approaching wave from
the Pacific, leaving Monday and Tuesday dry with temperatures
gradually warming into the upper 70s in Central Texas to near 90
along the Rio Grande. Moisture return with the approach of the mid-
week system will allow for increasing cloud cover on Tuesday with a
few warm air advection type showers spreading into the region late
Tuesday into Wednesday. As the main disturbance quickly translates
east during the day Wednesday, it will drag a cold front across the
region with a quick shot for showers and thunderstorms as it does.
Drier air behind the front will quickly end rain chances again for
Thursday and Friday with highs falling into the mid 70s to mid 80s by
Friday as the post-frontal airmass settles into the region.

FIRE WEATHER...
Near critical to critical fire weather conditions are expected across
portions of the Rio Grande Plains this afternoon and evening.
Forecast 1-hour fuel moistures are under 4 percent for much of the
Rio Grande Plains today and this, combined with low relative
humidities and gusty northwest winds behind a cold front, will
increase the potential for wildfire spread (particularly in fine
fuels). Forecast soundings show deep mixing (in excess of 8000 feet)
along the Rio Grande today and this will allow for some of the
stronger wind energy associated with the storm system moving across
the Southern Plains to translate to the surface. As a result,
frequent gusts up to 40 MPH may be possible and have continued the
Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79  47  71  52  80 /  80   0   0   0   0
Austin Bergstrom Intl Airport  79  47  71  49  79 /  80   0   0   0   0
New Braunfels Muni Airport     79  46  72  49  81 /  70   0   0   0   0
Burnet Muni Airport            72  43  68  50  78 /  80  -    0   0   0
Del Rio Intl Airport           76  48  77  53  86 /  20   0   0   0   0
Georgetown Muni Airport        76  45  69  50  78 /  80   0   0   0   0
Hondo Muni Airport             79  46  77  50  86 /  40   0   0   0   0
San Marcos Muni Airport        79  46  72  49  81 /  70   0   0   0   0
La Grange - Fayette Regional   81  48  71  49  80 /  80   0   0   0   0
San Antonio Intl Airport       80  47  74  52  82 /  60   0   0   0   0
Stinson Muni Airport           81  49  74  51  82 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar-
Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson.

Wind Advisory from noon today to 7 PM CDT this evening for Atascosa-
Bandera-Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde-
Val Verde-Zavala.

Red Flag Warning from noon today to 8 PM CDT this evening for
Dimmit-Frio-Maverick-Zavala.

&&

Aviation...Oaks
Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
607 AM CDT Sat Apr 13 2019

TXZ171>173-183>194-202>209-217>225-228-141115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
607 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated storms across the Rio Grande Plains early this morning
could continue to produce large hail, in excess of golfball size.
Additional possible threats include damaging straight-line winds
and an isolated tornado. Because of this a tornado watch is in
effect for portions of the Rio Grande Plains and Edwards Plateau
through 9 am Saturday. As storms push eastward a broken line of
storms could form with a brief severe threat of large hail and
dmaging winds during the mid to late morning along and east of
Interstate 35.

Winds behind the front this afternoon and tonight will be gusty
with sustained winds around 25 miles per hour, with gusts as high
as 30 to 45 miles per hour. The highest winds across the Rio
Grande Plains and Edwards Plateau are possible between noon and 7
pm on Saturday. The higher winds transition eastward across the
Hill Country and Interstate 35 corridor between 4 pm Saturday and
1 am Sunday.

A Red Flag Warning is in effect for the southwest portions of the
Rio Grande Plains along the Brush Country Saturday afternoon and
evening due to gusty winds and low humidity values.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. But any observed reports
would be appreciated. Feel free to call the office or send the
report through social media.

In the hours before

Local storm report, Apr 13, 7:37 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             LAUGHLIN AFB            29.36N 100.78W
04/13/2019  E0.50 INCH       VAL VERDE          TX   AWOS

            HALF INCH HAIL REPORTED BY KDLF

&&

MH
Special weather statement, Apr 13, 8:20 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 AM CDT Sat Apr 13 2019

TXZ173-192-193-131415-
Williamson TX-Bastrop TX-Travis TX-
820 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILLIAMSON...
EASTERN TRAVIS AND NORTHWESTERN BASTROP COUNTIES UNTIL 915 AM CDT...

At 820 AM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Pflugerville, Elgin, Austin Bergstrom Int
Airport, Hutto, Manor, Mustang Ridge, Onion Creek, Coupland, Hornsby
Bend, Manchaca, San Leanna, Webberville, Creedmoor, Rices Crossing,
Maha, Del Valle, Pilot Knob and McKinney Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3046 9729 3003 9761 3007 9766 3003 9770
      3012 9783 3057 9757
TIME...MOT...LOC 1320Z 206DEG 26KT 3014 9765

MO
Special weather statement, Apr 13, 8:22 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
822 AM CDT Sat Apr 13 2019

TXZ184>187-202-203-217-218-131415-
Maverick TX-Uvalde TX-Kerr TX-Kinney TX-Edwards TX-Real TX-
Bandera TX-Zavala TX-
822 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...WEST
CENTRAL KERR...EASTERN KINNEY...NORTHEASTERN MAVERICK...UVALDE...
NORTHWESTERN ZAVALA...SOUTH CENTRAL EDWARDS AND REAL COUNTIES UNTIL
915 AM CDT...

At 822 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Vance to 11 miles southwest of
Dabney. Movement was east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Leakey, La Pryor, Vanderpool, Camp Wood, Knippa, Laguna,
Blewett, Barksdale, Tuff, Rio Frio, Concan, Vance, Washer, Uvalde
Estates, Montell, Dabney, Cline, Garner State Park and Anacacho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

LAT...LON 3003 9947 2891 9967 2893 10036 2997 10021
TIME...MOT...LOC 1322Z 265DEG 32KT 2992 10002 2901 10017

MO
Local storm report, Apr 13, 8:55 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             BERGSTROM INTERNATIONAL 30.20N 97.67W
04/13/2019  E0.25 INCH       TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT REPORTED 0.25 INCH
            HAIL.

&&

EW
Local storm report, Apr 13, 8:59 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             10 N HONDO              29.49N 99.11W
04/13/2019  E0.25 INCH       MEDINA             TX   PUBLIC

            PUBLIC CALLED IN A PEA SIZED HAIL REPORT 9
            MILES N OF HONDO ON HWY 173.

&&

EW
Special weather statement, Apr 13, 9:00 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
900 AM CDT Sat Apr 13 2019

TXZ203-204-218-219-131500-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
900 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...
SOUTHEASTERN UVALDE...ZAVALA AND WESTERN FRIO COUNTIES UNTIL 1000 AM
CDT...

At 900 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Knippa to near Las Colonias. Movement was
east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Pearsall, Crystal City, La Pryor, Batesville, Chula
Vista-River Spur, Washer, Las Colonias, Uvalde Estates, Biry, Yancey,
Divot, Loma Vista, Bluff, Frio Town and Knippa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2865 9997 2930 9983 2927 9899 2865 9920
TIME...MOT...LOC 1400Z 277DEG 36KT 2925 9967 2879 9983

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:10 AM CDTSpecial Weather StatementEWXKimble35 min
Apr 13, 3:24 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more22 hr
Apr 13, 3:39 AM CDTSpecial Weather StatementEWXKinney51 min
Apr 13, 4:25 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde50 min
Apr 13, 5:10 AM CDTTornado WarningEWXKinney50 min
Apr 13, 5:43 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Apr 13, 6:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde67 min
Apr 13, 6:50 AM CDTTornado WarningEWXUvalde25 min
Apr 13, 7:17 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 13, 7:20 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde55 min
Apr 13, 7:30 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde60 min
Apr 13, 8:07 AM CDTTornado WarningEWXMedina23 min
Apr 13, 8:12 AM CDTSevere Thunderstorm WarningEWXMedina63 min
Apr 13, 8:20 AM CDTSpecial Weather StatementEWXTravis55 min
Apr 13, 8:22 AM CDTSpecial Weather StatementEWXReal, Uvalde53 min
Apr 13, 8:51 AM CDTTornado WarningEWXBandera, Medina24 min
Apr 13, 9:00 AM CDTSpecial Weather StatementEWXZavala60 min
Apr 13, 9:04 AM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 13, 9:11 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 13, 9:19 AM CDTTornado WarningEWXBexar, Medina26 min
Apr 13, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Zavala55 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningEWXBexar, Comal53 min
Apr 13, 10:08 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 13, 10:09 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more66 min
Apr 13, 10:19 AM CDTSpecial Weather StatementEWXBexar41 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningEWXComal, Hays29 min
Apr 13, 10:40 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio44 min
Apr 13, 10:50 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson55 min
Apr 13, 11:11 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis, Williamson64 min
Apr 13, 11:26 AM CDTSpecial Weather StatementEWXKarnes49 min
Apr 13, 11:27 AM CDTSpecial Weather StatementEWXBastrop48 min
Apr 13, 11:28 AM CDTSpecial Weather StatementEWXWilson47 min
Apr 13, 11:51 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee39 min
Apr 13, 12:10 PM CDTSpecial Weather StatementEWXLee50 min
Apr 13, 12:32 PM CDTSpecial Weather StatementEWXLee43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.